Alan Haynes
Alan Haynes
כתובת אימייל מאומתת בדומיין math.uh.edu - דף הבית
כותרת
צוטט על ידי
צוטט על ידי
שנה
The Duffin–Schaeffer conjecture with extra divergence
AK Haynes, AD Pollington, SL Velani
Mathematische Annalen 353 (2), 259-273, 2012
352012
Equivalence relations on separated nets arising from linear toral flows
A Haynes, M Kelly, B Weiss
Proceedings of the London Mathematical Society 109 (5), 1203-1228, 2014
312014
The Duffin–Schaeffer conjecture with extra divergence II
V Beresnevich, G Harman, A Haynes, S Velani
Mathematische Zeitschrift 275 (1-2), 127-133, 2013
282013
Constructing bounded remainder sets and cut-and-project sets which are bounded distance to lattices
A Haynes, H Koivusalo
Israel Journal of Mathematics 212 (1), 189-201, 2016
242016
Gaps problems and frequencies of patches in cut and project sets
A Haynes, H Koivusalo, J Walton, L Sadun
Mathematical Proceedings of the Cambridge Philosophical Society 161 (1), 65-85, 2016
222016
A note on Farey fractions with odd denominators
A Haynes
Journal of Number Theory 98 (1), 89-104, 2003
202003
Equivalence classes of codimension-one cut-and-project nets
A Haynes
Ergodic Theory and Dynamical Systems 36 (3), 816-831, 2016
162016
Sums of reciprocals of fractional parts and multiplicative Diophantine approximation
V Beresnevich, A Haynes, S Velani
American Mathematical Society 263 (1276), 2020
152020
A characterization of linearly repetitive cut and project sets
A Haynes, H Koivusalo, J Walton
Nonlinearity 31 (2), 515, 2018
152018
Multiplicative zero-one laws and metric number theory
V Beresnevich, A Haynes, S Velani
arXiv preprint arXiv:1012.0675, 2010
152010
Metric considerations concerning the mixed Littlewood conjecture
Y Bugeaud, A Haynes, S Velani
International Journal of Number Theory 7 (03), 593-609, 2011
142011
Metric considerations concerning the mixed Littlewood conjecture
Y Bugeaud, A Haynes, S Velani
International Journal of Number Theory 7 (03), 593-609, 2011
142011
The distribution of special subsets of the Farey sequence
A Haynes
Journal of Number Theory 107 (1), 95-104, 2004
122004
Averaging almost periodic functions along exponential sequences
M Baake, A Haynes, D Lenz
Aperiodic Order. Vol. 2: Crystallography and Almost Periodicity, 343-362, 2017
102017
The metric theory of p-adic approximation
AK Haynes
International Mathematics Research Notices 2010 (1), 18-52, 2010
102010
A note on Farey fractions with denominators in arithmetic progressions
DA Badziahin, AK Haynes
arXiv preprint arXiv:0907.0163, 2009
102009
Sums of reciprocals of fractional parts and multiplicative Diophantine approximation
V Beresnevich, A Haynes, S Velani
arXiv preprint arXiv:1511.06862, 2015
92015
Metrical musings on Littlewood and friends
A Haynes, J Jensen, S Kristensen
Proceedings of the American Mathematical Society 142 (2), 457-466, 2014
92014
Metrical musings on Littlewood and friends
A Haynes, J Jensen, S Kristensen
Proceedings of the American Mathematical Society 142 (2), 457-466, 2014
92014
The Duffin-Schaeffer conjecture with extra divergence
A Haynes, A Pollington, S Velani
arXiv preprint arXiv:0811.1234, 2008
82008
המערכת אינה יכולה לבצע את הפעולה כעת. נסה שוב מאוחר יותר.
מאמרים 1–20